# SDR QXEA200702035

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,729 hours, 34,279 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: 7G773
- Part serial: 3348
- Condition: Malfunctioned
- Location: De-Ice Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2094 - LEFT DE-ICE PRESSURE GAUGE SHOWS GREATER THEN 30 PSI.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 30-8B.  AIRCRAFT RETURNED TO SERVICE.  REPLACED THE LT PRESSURE TRANSDUCER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
